Discretization and some qualitative properties of ordinary differential equations about equilibria.

Garay, B.M.

Acta Mathematica Universitatis Comenianae. New Series (1993)

  • Volume: 62, Issue: 2, page 249-275
  • ISSN: 0862-9544

How to cite

top

Garay, B.M.. "Discretization and some qualitative properties of ordinary differential equations about equilibria.." Acta Mathematica Universitatis Comenianae. New Series 62.2 (1993): 249-275. <http://eudml.org/doc/118684>.

@article{Garay1993,
author = {Garay, B.M.},
journal = {Acta Mathematica Universitatis Comenianae. New Series},
keywords = {discretizations; Grobman-Hartman lemma; invariant manifolds about equilibria; one-step methods; discrete systems},
language = {eng},
number = {2},
pages = {249-275},
publisher = {Comenius University Press},
title = {Discretization and some qualitative properties of ordinary differential equations about equilibria.},
url = {http://eudml.org/doc/118684},
volume = {62},
year = {1993},
}

TY - JOUR
AU - Garay, B.M.
TI - Discretization and some qualitative properties of ordinary differential equations about equilibria.
JO - Acta Mathematica Universitatis Comenianae. New Series
PY - 1993
PB - Comenius University Press
VL - 62
IS - 2
SP - 249
EP - 275
LA - eng
KW - discretizations; Grobman-Hartman lemma; invariant manifolds about equilibria; one-step methods; discrete systems
UR - http://eudml.org/doc/118684
ER -

NotesEmbed ?

top

You must be logged in to post comments.